A short proof of the minimality of Simons cone
Rendiconti del Seminario Matematico della Università di Padova, Volume 121 (2009), p. 233-241
@article{RSMUP_2009__121__233_0,
     author = {De Philippis, Guido and Paolini, Emanuele},
     title = {A short proof of the minimality of Simons cone},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {121},
     year = {2009},
     pages = {233-241},
     mrnumber = {2542144},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2009__121__233_0}
}
De Philippis, Guido; Paolini, Emanuele. A short proof of the minimality of Simons cone. Rendiconti del Seminario Matematico della Università di Padova, Volume 121 (2009) pp. 233-241. http://www.numdam.org/item/RSMUP_2009__121__233_0/

[1] D. Benarros - M. Miranda, Lawson cones and the Bernstein theorem. Advances in geometric analysis and continuum mechanics (1993), pp. 44-56. | MR 1356726 | Zbl 0860.53003

[2] E. Bombieri - E. D. Giorgi - E. Giusti, Minimal cones and the Bernstein problem, Inventiones math., 7 (1969), pp. 243-268. | MR 250205 | Zbl 0183.25901

[3] P. Concus - M. Miranda, Macsyma and minimal surfaces, Proc. of Symposia in Pure Mathematics, by the Amer. Math. Soc., 44 (1986), pp. 163-169. | MR 840272

[4] A. Davini, On calibrations for Lawson's cones, Rend. Sem. Mat. Univ. Padova, 111 (2004), pp. 55-70. | Numdam | MR 2076732 | Zbl 1127.53047

[5] E. Giusti, Minimal Surfaces and Functions of Bounded Variation, volume 80 of Monographs in Mathematics. Birkhäuser, 1984. | MR 775682 | Zbl 0545.49018

[6] J. H. B. Lawson, The equivariant Plateau problem and interior regularity. Trans. Amer. Math. Soc., 173 (1972), pp. 231-249. | MR 308905 | Zbl 0279.49043

[7] U. Massari - M. Miranda, A remark on minimal cones, Boll. Un. Mat. Ital., 6(2-A) (1983), pp. 231-249. | MR 694754 | Zbl 0518.49030

[8] U. Massari, M. Miranda - M. Miranda Jr. The Bernstein problem in higher dimensions, Boll. Un. Mat. Ital., 2008 (to appear). | Zbl pre05320553

[9] M. Miranda, Grafici minimi completi, Ann. Univ. Ferrara, 23 (1977), pp. 269-272. | MR 467551 | Zbl 0367.53001

[10] M. Miranda, Superficie minime e il problema di Plateau, Quaderni di Matematica, Dipartimento di Matematica ``De Giorgi'', Università degli studi di Lecce, 2006.

[11] F. Morgan, Calibrations and new singularities in area-minimizing surfaces: A survey, Variatonal methods, Proc. Conf. (Paris/Fr. 1988), Prog. nonlinear Differ. Equ. Appl., 4 (1990), pp. 392-342. | MR 1205164 | Zbl 0721.53058

[12] P. Simoes, A class of minimal cones in Rn , n ! 8, that minimize area, PhD thesis, University of California, 1973. | MR 331197